# SDR DALA2022120507791

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,935 hours, 32,438 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED. ARMED DOOR - SLIDE INDICATOR OPS NORMAL.
